MathSciNet Relay Station
MathSciNet bibliographic data
MR1004452 60H10 (34F05 34G20 47H15)
Dorogovtsev, A. Ya.; Ortega, O. A. On the existence of periodic solutions of a stochastic equation in a Hilbert space. (Ukrainian) Vīsnik Kiïv. Unīv. Ser. Mat. Mekh. No. 30 (1988), 21–30, 115.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement